Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 153, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 7, 2008, 9:15 PM CDT for Cole County, Missouri. It took effect at May 8, 2008, 1:00 AM CDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2008, 9:15 PM CDT (02:15 UTC)
- In effect from
- May 8, 2008, 1:00 AM CDT
- Expired
- May 10, 2008, 10:29 AM CDT
- In force
- 57 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Moderate
County Cole County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 24.16 ft at May 9, 2008, 10:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 080215
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT WED MAY 07 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF ON AVERAGE 1.5 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND AN AVERAGE OF 1.5 INCHES
FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-090215-
/O.NEW.KLSX.FL.W.0153.080508T0600Z-080510T1236Z/
/JCMM7.2.ER.080508T0600Z.080508T1800Z.080509T1236Z.NO/
915 PM CDT WED MAY 07 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 5.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND
CREST NEAR 25.0 FEET BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
$$
MOC151-090214-
/O.NEW.KLSX.FL.W.0154.080508T1137Z-080509T2236Z/
/WPHM7.1.ER.080508T1137Z.080508T1800Z.080508T2236Z.NO/
915 PM CDT WED MAY 07 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MARIES RIVER NEAR WESTPHALIA.
* FROM THURSDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 5.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE
TO RISE TO NEAR 11.0 FEET BY THURSDAY EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/08 05/09 05/10 05/11 05/12
MOREAU RIVER
JEFFERSON CITY 17 5.7 22.8 17.4 7.0 4.3 3.4
MARIES RIVER
WESTPHALIA 10 5.3 10.2 6.3 3.4 2.6 2.38 follow-up statements
000
WGUS83 KLSX 081437
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT THU MAY 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1.1 TO 2.5 INCHES OF
RAIN IN THE PAST 24 HOUR...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-091437-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-080510T1030Z/
/JCMM7.1.ER.080508T1249Z.080509T0000Z.080509T1030Z.NO/
937 AM CDT THU MAY 08 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM THURSDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.5 FEET BY THIS
EVENING AND FALL BELOW FLOOD STAGE EARLY TOMORROW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/09 05/10 05/11 05/12 05/13
MOREAU RIVER
JEFFERSON CITY 17 17.5 16.5 7.0 4.5 3.5 3.0000
WGUS83 KLSX 081537
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 AM CDT THU MAY 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1.1 TO 2.5 INCHES OF
RAIN IN THE PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-091537-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-080510T1200Z/
/JCMM7.1.ER.080508T1249Z.080509T0000Z.080509T1200Z.NO/
1037 AM CDT THU MAY 08 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM THURSDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.0 FEET BY THIS
EVENING AND FALL BELOW FLOOD STAGE TOMORROW MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/09 05/10 05/11 05/12 05/13
MOREAU RIVER
JEFFERSON CITY 17 18.0 17.0 7.0 4.5 3.5 3.0000
WGUS83 KLSX 082059
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT THU MAY 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THE BASIN RAINFALL AVERAGE WAS AT 1.69 INCHES DURING THE PAST 24
HOURS. LITTLE IF ANY ADDITIONAL PRECIPITATION IS EXPECTED DURING THE
NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-092059-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-080510T2019Z/
/JCMM7.1.ER.080508T1249Z.080509T0600Z.080509T2019Z.NO/
359 PM CDT THU MAY 08 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 3:30 PM THURSDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 21.9 FEET EARLY FRIDAY
MORNING...THEN FALL BELOW FLOOD STAGE LATE FRIDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/09 05/10 05/11 05/12 05/13
MOREAU RIVER
JEFFERSON CITY 17 20.2 20.8 7.6 4.6 3.5 3.0000
WGUS83 KLSX 090210
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CDT THU MAY 08 2008
...THE FLOOD WARNING CONTINUES FOR THE MOREAU RIVER IN MISSOURI...
NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE
PAST 36 HOURS AND LESS THAN 0.25 INCHES FORECAST IN THE NEXT 24
HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-100209-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-080510T2027Z/
/JCMM7.1.ER.080508T1249Z.080509T0600Z.080509T2027Z.NO/
909 PM CDT THU MAY 08 2008
...THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL FRIDAY NIGHT.
* AT 8:30 PM THURSDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 21.9 FEET OVERNIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/09 05/10 05/11 05/12 05/13
MOREAU RIVER
JEFFERSON CITY 17 21.5 20.8 8.0 5.0 3.7 3.2000
WGUS83 KLSX 090419
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1119 PM CDT THU MAY 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE
PAST 36 HOURS AND LESS THAN A QUARTER OF AN INCH IS FORECAST IN THE
NEXT 24 HOURS...
RECENT HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-100419-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-080510T2140Z/
/JCMM7.1.ER.080508T1249Z.080509T0600Z.080509T2140Z.NO/
1119 PM CDT THU MAY 08 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 PM THURSDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/09 05/10 05/11 05/12 05/13
MOREAU RIVER
JEFFERSON CITY 17 22.0 22.3 8.2 5.0 3.7 3.2000
WGUS83 KLSX 091308
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 AM CDT FRI MAY 09 2008
...THE FLOOD WARNING CONTINUES FOR THE MOREAU RIVER IN MISSOURI...
NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION
DURING PAST COUPLE OF DAYS AND LESS THAN 0.25 INCHES FORECAST IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-101307-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-080511T0708Z/
/JCMM7.1.ER.080508T1249Z.080509T1800Z.080510T0708Z.NO/
807 AM CDT FRI MAY 09 2008
...THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY.
* AT 7:30 AM FRIDAY THE STAGE WAS 23.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.0 FEET TODAY AND
SHOULD FALL BELOW FLOOD STAGE SATURDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/10 05/11 05/12 05/13 05/14
MOREAU RIVER
JEFFERSON CITY 17 23.9 12.3 6.7 4.5 3.6 3.1000
WGUS83 KLSX 100014
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
713 PM CDT FRI MAY 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF ABOVE AVERAGE RAIN FALL OF
1 TO 2 INCHES THIS PAST WEEK WITH AN AVERAGE OF 0.05 INCHES OF
PRECIPITATION FORECAST OVER THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-110013-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-080511T0443Z/
/JCMM7.1.ER.080508T1249Z.080509T1500Z.080510T0443Z.NO/
713 PM CDT FRI MAY 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM FRIDAY THE STAGE WAS 21.9 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/10 05/11 05/12 05/13 05/14
MOREAU RIVER
JEFFERSON CITY 17 21.9 11.6 5.7 4.0 3.3 3.0000
WGUS83 KLSX 101529
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CDT SAT MAY 10 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-101559-
/O.CAN.KLSX.FL.W.0153.000000T0000Z-080511T0443Z/
/JCMM7.1.ER.080508T1249Z.080509T1500Z.080510T0431Z.NO/
1029 AM CDT SAT MAY 10 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 9:30 AM SATURDAY THE STAGE WAS 7.6 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 11:30 PM FRIDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/11 05/12 05/13 05/14 05/15
MOREAU RIVER
JEFFERSON CITY 17 7.6 5.7 4.0 3.3 3.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 7, 6:36 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 7, 6:36 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
636 PM CDT WED MAY 7 2008
.DISCUSSION...
/351 PM CDT WED MAY 7 2008/
ONGOING CVNTN WL CONT THRU TNGT AND INTO TMW MRNG. MDLS CONT TO KP
AXIS OF HVY RA GENERALLY ALONG A SGF...COU...STL...3LF LINE.
THEREFORE...WL KP THE FFA GOING AS IS. SFC LOW CONTS TO MV OFF TO
THE E AS UPR LVL LOW OPENS. RA WL GRADUALLY END FROM W TO E DURING
THE EARLY AFTN HOURS.
ANOTHER S/W MOVES INTO THE AREA EARLY FRI MRNG. MDLS HAVE THIS S/W
WEAKENING SIGNIFICANTLY AS IT APPROACHES. BEST CHCS OF PRECIP ARE
ACROSS SRN PORTIONS OF THE CWA N OF THE WRMFNT THAT IS SETTLED
ACROSS NRN AR.
TEMPS IN THE SHORT TERM...UNDER CUT MOS THE NEXT COUPLE OF DAYS AS
MDLS KP CLDS IN THE AREA THRU TMW. BEYOND TMW...GRADUALLY TRENDED
TEMPS ABV MOS AS SLY FLOW RETURNS TO THE REGION.
FOR THE EXTD...TRENDED FCST TWD THE NAM AND ECMWF SOLNS. HAVE LITTLE
CONFIDENCE IN THE GFS SOLNS AS IT SUFFERS FROM CVNTV FEEDBACK AND
ENSEMBLE MEMBERS BEGIN TO DEVIATE GREATLY BEYOND 120 HRS.
FIRST SYS TO AFFECT THE CWA IS SAT AND SUN. 12Z NAM BRINGS DRY LINE
INTO ERN KS BY SAT AFTN. MUCH OF CWA HAS SELY FLOW...INHIBITING
MOISTURE RETURN ACROSS MUCH OF THE AREA. RIDGING ALOFT WL ALSO
SUPPRESS CVNTN ACROSS THE CWA ON SAT AFTN INTO THE EVE HRS. NAM SOLN
WUD SUGGEST POSSIBILITY OF STRONG TO SVR TSRA LATE SAT INTO SUN.
ECMWF DEVELOPS THE SCF LOW FURTHER S THAN THE NAM WHICH WUD LIMIT
AMNT OF MSTR RETURN TO THE AREA AND LIMIT SVR POTENTIAL. THAT
SAID...BOTH MDLS FCST MUCAPE AND AMPLE DEEP LAYER SHEAR CAPABLE OF
SUPPORTING SVR WX OVR AT LEAST SOME OF THE AREA. AFTER SAT/SUN
SYSTEM...ANOTHER SYSTEM IS EXPECTED TO IMPACT THE CWA TUES INTO WED.
FOR TEMPS IN THE EXTD...TRENDED ABV ENSEMBLE MOS AND TWD THE MDL 2M
TEMPS.
TILLY
&&
.AVIATION...
/627 PM CDT WED MAY 7 2008/
FOR THE 00Z TAFS...
NOT MUCH CHANGE FROM PREVIOUS THINKING FOR PROLONGED PRECIPITATION
EVENT EXPECTED AT ALL TAF SITES TONIGHT INTO EARLY TOMORROW. HAVE
LIGHT AND VARIABLE WINDS KCOU/KSTL/KSUS THAT WILL TURN N-NELY AS FRONT
SLOWLY MOVES SOUTHEAST THROUGH AREA. AREAL EXTENT OF TSRA HAS
DECREASED THIS AFTERNOON...SO LIMITED MENTION TO JUST VCTS THIS
EVENING. STILL EXPECT VSBY AND CIGS TO SLOWLY DETERIORATE AND
BECOME IFR OVERNIGHT. PRECIPITATION SHOULD END TOMORROW MORNING
WITH IMPROVING VSBYS AND CIGS.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-LINCOLN-
MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-ST. CHARLES-ST.
LOUIS-ST. LOUIS CITY-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BOND IL-CALHOUN
IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-ST.
CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 7, 7:13 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 713 PM CDT WED MAY 7 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 713 PM CDT WED MAY 7 2008 ...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MUCH OF THE AREA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT PERSISTENT RAIN...MODERATE TO HEAVY AT TIMES...ALONG WITH ISOLATED THUNDERSTORMS...WILL CONTINUE. IN AREAS WHERE RAIN IS PERSISTENT OR THUNDERSTORMS OCCUR...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. MODERATE AND MAJOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY AFTERNOON. THE CHANCE FOR THUNDERSTORMS WILL RETURN SATURDAY THROUGH SUNDAY AND AGAIN ON TUESDAY AND WEDNESDAY. MODERATE AND MAJOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, May 7, 6:40 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT WED MAY 07 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM FLOOD 3 S BLAND 38.26N 91.63W
05/07/2008 GASCONADE MO TRAINED SPOTTER
HOLT ROAD CLOSED AS DRY FORK RIVER HAS INUNDATED A LOW
WATER CROSSING ALONG THE ROAD WITH 2 TO 3 FEET OF WATER
&&
EVENT NUMBER 00018
SIPPRELLLocal storm report, May 7, 6:41 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
641 PM CDT WED MAY 07 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 7 S BLACK 37.43N 90.93W
05/07/2008 M1.75 INCH REYNOLDS MO TRAINED SPOTTER
&&
EVENT NUMBER 00019
SIPPRELLLocal storm report, May 7, 8:07 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT WED MAY 07 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0804 PM HEAVY RAIN CADET 37.99N 90.69W
05/07/2008 M1.50 INCH WASHINGTON MO TRAINED SPOTTER
CREEKS ALSO REPORTED AT BANKFULL
&&
EVENT NUMBER 00020
TESLocal storm report, May 7, 8:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT WED MAY 07 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0840 PM FLOOD CUBA 38.06N 91.40W
05/07/2008 CRAWFORD MO LAW ENFORCEMENT
THE DAM AT INDIAN HILLS HAS BEEN SHUT DOWN DUE TO
FLOODING. NO DANGER OF FAILURE AT THIS TIME. NUMEROUS
OTHER MINOR FLOODING REPORTS THROUGHOUT CRAWFORD COUNTY.
&&
EVENT NUMBER 00021
TESLocal storm report, May 7, 8:43 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT WED MAY 07 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0842 PM HEAVY RAIN 6 N HIGHLAND 38.83N 89.68W
05/07/2008 M2.70 INCH MADISON IL TRAINED SPOTTER
&&
EVENT NUMBER 00022
TESLocal storm report, May 7, 8:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT WED MAY 07 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0851 PM HEAVY RAIN 2 NW FARMINGTON 37.80N 90.45W
05/07/2008 M1.01 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
EVENT NUMBER 00023
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:54 PM CDT | River Flood Warning | LSX | Crawford | 14 hr |
| May 7, 8:54 PM CDT | River Flood Warning | LSX | Crawford, Washington | 14 hr |
| May 7, 9:15 PM CDT | River Flood Warning | LSX | Osage | 21 hr |
| May 7, 9:24 PM CDT | Areal Flood Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Madison and 4 more | 6 hr |
| May 8, 3:31 AM CDT | Areal Flood Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Madison and 4 more | 6 hr |
| May 8, 4:18 AM CDT | Areal Flood Advisory | LSX | Cole, Moniteau, Osage | 6 hr |
| May 8, 9:42 AM CDT | Areal Flood Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Madison and 4 more | 6 hr |
| May 8, 10:24 AM CDT | Areal Flood Advisory | LSX | Cole, Gasconade, Moniteau, Osage | 6 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.